On the analytical solution for the slewing flexible beam-like system: Analysis of the linear part of the perturbed problem

Nenhuma Miniatura disponível




Fenili, Andre
Balthazar, Jose Manoel [UNESP]

Título da Revista

ISSN da Revista

Título de Volume


Polish Soc Theoretical & Applied Mechanics


The dynamical system investigated in this work is a nonlinear flexible beam-like structure in slewing motion. Non-dimensional and perturbed governing equations of motion are presented. The analytical solution for the linear part of these perturbed equations for ideal and for non-ideal cases are obtained. This solution is necessary for the investigation of the complete weak nonlinear problem where all nonlinearities are small perturbations around a linear known solution. This investigation shall help the analyst in the modelling of dynamical systems with structure-actuator interactions.



non-ideal system, flexible structure, perturbed equations, analytical solution

Como citar

Journal Of Theoretical And Applied Mechanics. Warszawa: Polish Soc Theoretical & Applied Mechanics, v. 46, n. 1, p. 51-68, 2008.